MAUDE Adverse Event Report: MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE

MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE
Model Number 8562010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, (b)(4) units of the same batch did not operate successively.They continued the procedure without using the vari-stim.There was no patient involvement.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: (b)(6), product description: stimulator 8562010 vari-stim iii 10pk, lot #: 0228791746, ubd: (b)(6) 2026, udi#: (b)(4) h6: fdm b17, fdr c20, img g04102, and fdc d16 codes no longer applicable.Product id: (b)(6), product description: stimulator 8562010 vari-stim iii 10pk, lot #: 0228791746, ubd: (b)(6) 2026, udi#: (b)(4) h6: fdm b17, fdr c20, img g04102, and fdc d16 codes no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3:four plis were returned together in large plastic sleeve (non-original packaging).Upon inspection, traces of contamination were observed on the tube.Under magnification, traces of contamination were also observed on the needle and probe tip.No damage was observed on the returned devices.At the time of return, the manifold indicator was set to 0.5 ma.The manifold was cycled through each setting (0.5 ma, 1.0 ma, and 2.0 ma) and electrical output was measured.The specified and measured values were as follows: ¿ 0.5 ma (specification: 0.5 ± 0.1 ma); measured: 0.5 ma ¿ 1.0 ma (specification: 1.0 ± 0.2 ma); measured: 0.9 ma ¿ 2.0 ma (specification: 2.0 ± 0.4 ma); measured: 1.9 ma all electrical readings were within specification.Additionally, the led at the proximal end of the device illuminated red light at each of the three settings as intended.No issues were observed during the analysis of the returned devices.H6: fdm b17, fdr c20, and fdc d16 codes no longer applicable.H3: product:8562010, item:20,lotno:0228791746 - upon inspection, no damage was observed on the returned device.However, under magni fication, traces of contamination were observed on the needle and probe tip.At the time of return, the manifold indicator was set to 2.0 ma.The manifold was cycled through each setting (0.5 ma, 1.0 ma, and 2.0 ma), and electrical output was measured.The specified and measured values were as follows: ¿ 0.5 ma (specification: 0.5 ± 0.1 ma); measured: 0.4 ma ¿ 1.0 ma (specification: 1.0 ± 0.2 ma); measured: 1.0 ma ¿ 2.0 ma (specification: 2.0 ± 0.4 ma); measured: 2.0 ma all electrical readings were within specification.Additionally, the led at the proximal end of the device illuminated red light at each of the three settings as intended.No issues were observed during the analysis of the returned devices.H6: product:8562010, item:20,lotno:0228791746 - fdm b17, fdr c20, and fdc d16 codes no longer applicable.H6: product:8562010, item:20,lotno:0228791746 - fdm b01, fdr c19, and fdc d1102 codes are applicable.H3: product:8562010, item:30,lotno:0228791746 - no damage was noted on the returned device.However, under magnification, traces of contamination were observed on the needle and probe tip.At the time of return, the manifold indicator was set to 1.0 ma.The manifold was cycled through each setting (0.5 ma, 1.0 ma, and 2.0 ma), and electrical output was measured.The specified and measured values were as follows: ¿ 0.5 ma (specification: 0.5 ± 0.1 ma); measured: 0.4 ma ¿ 1.0 ma (specification: 1.0 ± 0.2 ma); measured: 1.0 ma ¿ 2.0 ma (specification: 2.0 ± 0.4 ma); measured: 2.0 ma all electrical readings were within specification.Additionally, the led at the proximal end of the device illuminated red light at each of the three settings as intended.No issues were observed during the analysis of the returned devices.H6: product:8562010, item:30,lotno:0228791746 - fdm b17, fdr c20, and fdc d16 codes no longer applicable.H6: product:8562010, item:30,lotno:0228791746 - fdm b01, fdr c19, and fdc d1102 codes are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that user was not able to try to increasethe intensity of the stimulation to see if it changed something.

Brand Name
DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24186141
Report Number9612501-2026-00184
Device Sequence Number9851202
Product Code ETN
UDI-Device Identifier00763000038311
UDI-Public(01)00763000038311(17)260509(10)0228791746
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K905035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number8562010
Device Catalogue Number8562010
Device Lot Number0228791746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexUnknown